American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 133 found      Go to page: 1 2 3 4 5

[61] Bebe Prunaru. On the commutant of hyponormal operators. Proc. Amer. Math. Soc. 124 (1996) 3411-3412. MR 1342042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Takayuki Furuta. Generalized Aluthge transformation on $p$-hyponormal operators. Proc. Amer. Math. Soc. 124 (1996) 3071-3075. MR 1350943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] William E. Hornor and James E. Jamison. Weighted composition operators on Hilbert spaces of vector-valued functions. Proc. Amer. Math. Soc. 124 (1996) 3123-3130. MR 1328350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jan Stochel. Seminormality of operators from their tensor product . Proc. Amer. Math. Soc. 124 (1996) 135-140. MR 1286008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Muneo Chō and Masuo Itoh. Putnam's inequality for $p$-hyponormal operators . Proc. Amer. Math. Soc. 123 (1995) 2435-2440. MR 1246519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Eungil Ko. Algebraic and triangular $n$-hyponormal operators . Proc. Amer. Math. Soc. 123 (1995) 3473-3481. MR 1291779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] B. P. Duggal. On $p$-hyponormal contractions . Proc. Amer. Math. Soc. 123 (1995) 81-86. MR 1264808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Ximena Catepillán, Marek Ptak and Wacław Szymański. Multiple canonical decompositions of families of operators and a model of quasinormal families . Proc. Amer. Math. Soc. 121 (1994) 1165-1172. MR 1189538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Ameer Athavale. On a minimal normal dilation problem . Proc. Amer. Math. Soc. 121 (1994) 843-850. MR 1186126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Ke Ren Yan. An index formula for $n$-tuple of shifts on polydisk . Proc. Amer. Math. Soc. 121 (1994) 747-754. MR 1185275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Raúl E. Curto and Ren Yi Jian. A matricial identity involving the self-commutator of a commuting $n$-tuple . Proc. Amer. Math. Soc. 121 (1994) 461-464. MR 1182700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Jörg Eschmeier. Representations of ${\rm Alg}\,{\rm Lat}(T)$ . Proc. Amer. Math. Soc. 117 (1993) 1013-1021. MR 1152979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Scott McCullough and Vern Paulsen. $k$-hyponormality of weighted shifts . Proc. Amer. Math. Soc. 116 (1992) 165-169. MR 1102858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Khristo N. Boyadzhiev. A trace formula for two unitary operators with rank one commutator . Proc. Amer. Math. Soc. 113 (1991) 157-162. MR 1057950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Ameer Athavale. Some operator-theoretic calculus for positive definite kernels . Proc. Amer. Math. Soc. 112 (1991) 701-708. MR 1068114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] B. P. Duggal. The operator inequality $P\leq A\sp *PA$ . Proc. Amer. Math. Soc. 109 (1990) 697-698. MR 1007495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Domingo A. Herrero. Spectral pictures of hyponormal bilateral operator weighted shifts . Proc. Amer. Math. Soc. 109 (1990) 753-763. MR 1014644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] T. T. Trent. Invariant subspaces of finite codimension for measures with thin support . Proc. Amer. Math. Soc. 109 (1990) 369-374. MR 1010003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Scott McCullough and Vern Paulsen. A note on joint hyponormality . Proc. Amer. Math. Soc. 107 (1989) 187-195. MR 972236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] James Dudziak. A weak-star rational approximation problem connected with subnormal operators . Proc. Amer. Math. Soc. 107 (1989) 679-686. MR 1017226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Paul McGuire. On the spectral picture of an irreducible subnormal operator . Proc. Amer. Math. Soc. 104 (1988) 801-808. MR 964860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Takayuki Furuta. An inequality for some nonnormal operators . Proc. Amer. Math. Soc. 104 (1988) 1216-1217. MR 969053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] James E. Thomson. Invariant subspaces for algebras of subnormal operators. II . Proc. Amer. Math. Soc. 104 (1988) 756-758. MR 964852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Ameer Athavale. On joint hyponormality of operators . Proc. Amer. Math. Soc. 103 (1988) 417-423. MR 943059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Alan Lambert. Subnormal composition operators . Proc. Amer. Math. Soc. 103 (1988) 750-754. MR 947651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Carl C. Cowen. Hyponormality of Toeplitz operators . Proc. Amer. Math. Soc. 103 (1988) 809-812. MR 947663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] L. R. Williams. Subnormal elements of $C\sp *$-algebras . Proc. Amer. Math. Soc. 103 (1988) 897-901. MR 947677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Peng Fan. Note on subnormal weighted shifts . Proc. Amer. Math. Soc. 103 (1988) 801-802. MR 947661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Phillip Dibrell and James T. Campbell. Hyponormal powers of composition operators . Proc. Amer. Math. Soc. 102 (1988) 914-918. MR 934867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Don Hadwin and Eric Nordgren. Extensions of the Berger-Shaw theorem . Proc. Amer. Math. Soc. 102 (1988) 517-525. MR 928971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 133 found      Go to page: 1 2 3 4 5